# SDR ASAA2020082613082

- Difficulty date: August 11, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 51,830 hours, 15,355 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200041
- Part serial: SA1C0848
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LOWER SKIN HAS A CRACK AT STA 129 (MARKED) A154-001.  GROUNDED - YES.  REPAIRED DAMAGE TO LOWER SKIN, IAW B737-800 SRM 55-10-01-2R-11 REP 11.  THIS IS A CATEGORY B REPAIR, WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND AN INTERVAL OF 9,000 FLIGHT CYCLES THEREAFTER.
